Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Irregular heart beats, sharp tingling in left arm and legs, normal test results. What could be the cause?

hi there. I had irregular heart beat 2 month ago and went to the hospital and they told me that there was nothing wrong after some test. It didn t stop actally I have noticed that I am having a sharp tingling pain more in my left arm and leg but evey now and then i feel it on right hand fingers and right legs around my calvs. i wonder if anyone can tell me what it could be. thanks
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..tiksay.. anything anxious , frightened, happiness, sorrow, will have changes in the rates of heart beat... heart rate is relates o feelings, but it will return to normal within few minutes.. above things suggestive , because of your anxiety you have delusion of heart disorder..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor